Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite models for laws in two variables


Author: A. K. Austin
Journal: Proc. Amer. Math. Soc. 17 (1966), 1410-1412
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0199134-9
MathSciNet review: 0199134
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • [2] A. G. Kurosh, Lectures on general algebra, Translated by K. A. Hirsch, Chelsea Publishing Co., New York, 1963. MR 0158000

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199134-9
Article copyright: © Copyright 1966 American Mathematical Society